Top
10
Doctor insights on: Will Concerta Cause Weight Gain

Share
Dr. Michael Rothman
1,333 doctors shared insights

Weight Gain (Definition)

Weight gain is an increase in body weight. This can be a result of increases to muscle mass, increases in body fat, or increases in body fluids like water. Occasionally, weight gain can be a symptom of ...Read more


3

3
What can cause weight gain while taking lithium?

What can cause weight gain while taking lithium?

A number of things: Generally, lithium itself is not associated with weight gain. It could be another medication, indirect effects of the lithium on the thyroid, or a change in eating patterns from the mental illness that the lithium is treating. Please consult your MD. ...Read more

5

5
Does apri cause weight gain?

Yes: Like many oral contraceptives, Apri can cause increased weight and appetite. Discuss with pcp/gyn whether a different oc might have less effect on weight. Watch caloric intake. Drink water before meal to reach satiety more quickly. Exercise 20-30 minutes daily to counter added weight. ...Read more

See 1 more doctor answer
6

6
Can stress cause weight gain?

Can stress cause weight gain?

Stress leads to +lbs: Stress leads to a number of various changes in the body that can cause weight gain. Stress increases cortisol levels which can increase the amount of weight around the waistline. Also, most people eat poorly under stress which increases weight. Stress also causes insomnia which often leads to overeating during the day. ...Read more

7

7
Can biotin cause weight gain?

Can biotin cause weight gain?

Haven't heard of it: Haven't heard of biotin causing weight gain. Haven't heard of any of the common over-the-counter vitamins causing weight gain. ...Read more

8

8
Can stress cause weight gain?

Can stress cause weight gain?

Stress: Absolutely!. Food can be resorted to, to calm self & provide comfort under stress. ...Read more

9

9
Can codeine cause weight gain?

Can codeine cause weight gain?

Very rare.: Not much more to say. All medications have side effects but weight gain is listed as very rare for codeine. If you experience weight gain with no other changes is medications or lifestyle then this may be a side effect and should be discussed with you physician. ...Read more

See 2 more doctor answers
Dr. Alan Ali
514 doctors shared insights

Ritalin (Definition)

Ritalin is an appetite suppressant which is a kind ...Read more